Convergence of mass redistribution method for the wave equation with a unilateral constraint at the boundary - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2014

Convergence of mass redistribution method for the wave equation with a unilateral constraint at the boundary

Abstract

This paper focuses on a one-dimensional wave equation being subjected to a unilateral boundary condition. Under appropriate regularity assumptions on the initial data, a new proof of existence and uniqueness results is proposed. The mass redistribution method, which is based on a redistribution of the body mass such that there is no inertia at the contact node, is introduced and its convergence is proved. Finally, some numerical experiments are reported.
Fichier principal
Vignette du fichier
DaPoPe121028.pdf (497.36 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00760668 , version 1 (04-12-2012)

Identifiers

Cite

Farshid Dabaghi, Adrien Petrov, Jérôme Pousin, Yves Renard. Convergence of mass redistribution method for the wave equation with a unilateral constraint at the boundary. ESAIM: Mathematical Modelling and Numerical Analysis, 2014, 48 (4), pp.1147-1169. ⟨10.1051/m2an/2013133⟩. ⟨hal-00760668⟩
289 View
132 Download

Altmetric

Share

Gmail Facebook X LinkedIn More